MathSciNet Relay Station
MathSciNet bibliographic data
MR463968 (57 #3906) 47B35 (30A78 46L05)
Sarason, Donald Toeplitz operators with piecewise quasicontinuous symbols. Indiana Univ. Math. J. 26 (1977), no. 5, 817–838.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement